# SDR SWAA2020060287870

- Difficulty date: May 29, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 47,848 hours, 28,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR SIGN LIGHT INOPERATIVE.  REMOVED & REPLACED EMERGENCY LIGHT BATTERY PACK AND OPS CHECK NORMAL PER AMM 33-51-06.
